Journal of postgraduate medicine · 2010
Atropine-induced rhabdomyolysis: an uncommon and potentially fatal adverse drug reaction.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Akhtar S, Rai M K, Dutta T K, Subrahmanyam Dks, Adithan C
Аннотация
A 25 year old woman received daily injection of 0.6 mg atropine for seven days by the intra-venous route. In addition to fever, incomprehensible speech and alteration of sensorium she developed albuminuria, hemoglobinuria and myoglobinuria. A diagnosis of atropine-induced rhabdomyolysis was made on the basis of clinical presentations and investigations. Although, datura poisoning and intoxication with wild mushrooms are known to result in rhabdomyolysis, this can be considered to be the first case of atropine-induced rhabdomyolysis and myoglobinuria.